MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.On (b)(6) 2025, a patient underwent coronary angiography and stent implantation.At approximately 10:40 am, balloon dilation was being performed using a percutaneous transluminal coronary angioplasty (ptca).A 1.50mm x 15mm maverick? balloon catheter was advanced for dilation.However, it was noticed that the balloon ruptured.The device was completely removed.Subsequently, another device was use and the procedure was resumed around 11:00 am.The remainder of the procedure was carried out without incident.The rupture of the balloon during the procedure resulted in an extension of the procedure time by nearly 20 minutes.No patient complications were reported.
 
Additional Manufacturer Narrative
B5 - updated describe event or problem.
 
Event or Problem Description
It was reported that balloon rupture occurred.On (b)(6) 2025, a patient underwent coronary angiography and stent implantation.At approximately 10:40 am, balloon dilation was being performed using a percutaneous transluminal coronary angioplasty (ptca).A 1.50mm x 15mm maverick? balloon catheter was advanced for dilation.However, it was noticed that the balloon ruptured.The device was completely removed.Subsequently, another device was use and the procedure was resumed around 11:00 am.The remainder of the procedure was carried out without incident.The rupture of the balloon during the procedure resulted in an extension of the procedure time by nearly 20 minutes.No patient complications were reported.It was further reported that the 80% stenosed target lesion was located in a mildly tortuous and mildly calcified left anterior descending artery.The balloon ruptured during the first inflation.The device was pulled out directly.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23498013
Report Number2124215-2025-80843
Device Sequence Number15668080
Product Code LOX
UDI-Device Identifier08714729370055
UDI-Public(01)08714729370055(17)280407(10)36248751
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815150
Device Catalogue NumberH7493892815150
Device Lot Number0036248751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/28/2025
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale